SGLT-2 inhibitors are becoming increasingly used for both their glycaemic lowering effects and also their protective effects on the cardiovascular and renal systems. Euglycaemic ketoacidosis is a phenomenon that has been recognised with the use of this medication, particularly during times of acute infection, during the fasting state and also in the perioperative period. What is the mechanism behind the development of euglycaemic ketoacidosis? What factors should be taken into consideration when deciding if this drug is to be continued or discontinued after this complication occurs?
Easy one-click social registrationIs this safe?
We only receive the minimum information necessary to verify your account. We never get access to your friends/contacts or your profile, and we never post on your behalf. Your social account is used for logging in only.ORRegister via email
Send me updates on this Contest
In order to ensure a fair voting process and to make sure that no one votes more than once, we ask that you register either with a social networking account (easiest, only requires one click) or by registering with your email address (this will require you to click on a verification email that we will send you).
You only need to register once.